T Nation

Sustanon 250, 100mg E4D. Advice on AI Needed


#1

I started Sustanon TrT in September of this year without an AI (per doctors recommendation), 100mg E4D. I noticed a great increase in energy and sex drive shortly after each injection for about a month, with intensity reducing quickly as the next injection approached.
Started to notice I’d become more emotional than normal the day before the next injection. Suspected I had high E2. Started Arimidex at .25mgs eod. Bloods were taken the day before an injection a couple of weeks after starting this regimen. (Only about 6 weeks after starting TrT). E2 came back at 54pmol/l. Thought this was too low so stopped AI completely for a couple of weeks. Started to notice similar symptoms again so ordered a Medichecks mini male sex hormone profile test at home kit. Results showed TT at 62nmol, free at 2.5 nmol/l, 17-BETA OESTRADIOL at 225pmol/l, SHBG at 37nmol/l.
So i started arimidex again at .25mg at the time of each injection (E4D). This is my current protocol, but I fear my E2 is still too high.
Should I wait until I can convince my GP to run bloods again, or increase dose to .5mg adex E4D?
Also worth mentioning, I came off an SSRI a couple of weeks ago, and so symptoms may be caused, or exacerbated by withdrawal.

Thanks,
Nathan


#2

Your TT is just shy of 1800 ng/dL, that’s way too high! Sure you could increase the AI but your FT is still too high, what SSRI did you stop? You need to decrease your dose, I don’t care if it’s Sustanon or not your starting dose is still too high. You need to start out on a total 100mg weekly dose unless you suffer from high SHBG, in that case you will need a little more.

I have no faith in your doctor!


#3

That result was from a Medichecks test at home kit, which I’ve since heard is not very reliable. I will reduce dose anyway.
SSRI was Citalopram @20mg ED. Tapered down (10mg ED, then 5 etc). Now totally off.
Got acne on chest, shoulders and back which I never had before in my life.


#4

Except for the fact you have all the symptoms of high E2, acne is unmistakably high E2.


#5

I’ve read similar things, but I’ve also read the opposite. People saying when their E2 went too low they got acne. From my own experience I believe what you’re saying is correct though. However part of me sees how with reduced E2 you’d have higher free T and so more DHT, so more active sebaceous glands? Or does E2 have the same effect, if not more so?


#6

You can always clear it up by calling your doctor and getting labs done. I’ve never known anyone to argue with labs results. That’s just weird!